# SDR ASOA04519

- Difficulty date: July 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R950159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE AFT EQUIPMENT BAY SPIDER DUCT BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFT EQUIPMENT BAY SPIDER DUCT BRACKET.  (M)
